Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having pain in back of head, swollen lymph node. Taken antibiotic. What could be causing this?

I have been having pain in the back left side of my head. Went to the doctor after I woke up with my scalp tender on that side and small lymph node swollen. Ten day twice a day antibiotics made the sore scalp go away but I still have random flair ups of pain on that side of my head and sometimes behind my ear. went back to the doctor and was told I still had fluid behind the left ear that was not cleared up by antibiotics. She gave me flonase (sp) to try and clear it up but still no luck with the head pain. Any ideas as to what is causing this?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Being treated with antibiotics and got relived of pain and swelling also got flaired with swollen behined the ears suggests that to check rheumatic factor in the blood leveland rules out the rhuematic attacks
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor